# SDR AALA20011564

- Difficulty date: August 4, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTING ON SEATS 23B AND 21H INOPERATIVE.  RECONNECTED ELECTRICAL WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
